Michael Coons
Michael Coons
Verified email at newcastle.edu.au - Homepage
Title
Cited by
Cited by
Year
On the rational approximation of the sum of the reciprocals of the Fermat numbers
M Coons
The Ramanujan Journal 30 (1), 39-65, 2013
362013
Completely multiplicative functions taking values in-1, 1
P Borwein, S Choi, M Coons
Transactions of the American Mathematical Society 362 (12), 6279-6291, 2010
302010
The transcendence of series related to Stern's diatomic sequence
M Coons
International Journal of Number Theory 6 (01), 211-217, 2010
212010
THE MINIMAL GROWTH OF A-REGULAR SEQUENCE
JP Bell, M Coons, KG Hare
Bulletin of the Australian Mathematical Society 90 (2), 195-203, 2014
202014
The rational-transcendental dichotomy of Mahler functions
JP Bell, M Coons, E Rowland
arXiv preprint arXiv:1210.2070, 2012
192012
Transcendence of power series for some number theoretic functions
P Borwein, M Coons
Proceedings of the American Mathematical Society 137 (4), 1303-1305, 2009
192009
Transcendence tests for Mahler functions
J Bell, M Coons
Proceedings of the American Mathematical Society 145 (3), 1061-1070, 2017
162017
Algebraic independence of Mahler functions via radial asymptotics
RP Brent, M Coons, W Zudilin
International Mathematics Research Notices 2016 (2), 571-603, 2016
162016
The maximal order of Stern's diatomic sequence
M Coons, J Tyler
arXiv preprint arXiv:1307.1521, 2013
162013
Transcendence of generating functions whose coefficients are multiplicative
J Bell, N Bruin, M Coons
Transactions of the American Mathematical Society 364 (2), 933-959, 2012
152012
Diophantine approximation of Mahler numbers
JP Bell, Y Bugeaud, M Coons
Proceedings of the London Mathematical Society 110 (5), 1157-1206, 2015
142015
An irrationality measure for regular paperfolding numbers
M Coons, P Vrbik
Journal of Integer sequences 15 (2), 3, 2012
142012
A natural probability measure derived from Stern's diatomic sequence
M Baake, M Coons
arXiv preprint arXiv:1706.00187, 2017
102017
Extension of some theorems of W. Schwarz
M Coons
Canadian Mathematical Bulletin 55 (1), 60-66, 2012
92012
The maximal order of hyper-(-ary)-expansions
M Coons, L Spiegelhofer
arXiv preprint arXiv:1511.08267, 2015
82015
(Non) Automaticity of number theoretic functions
M Coons
Journal de théorie des nombres de Bordeaux 22 (2), 339-352, 2010
82010
Binary constant-length substitutions and Mahler measures of Borwein polynomials
M Baake, M Coons, N Mañibo
arXiv preprint arXiv:1711.02492, 2017
72017
Growth degree classification for finitely generated semigroups of integer matrices
JP Bell, M Coons, KG Hare
Semigroup Forum 92 (1), 23-44, 2016
72016
A DICHOTOMY LAW FOR THE DIOPHANTINE PROPERTIES IN-DYNAMICAL SYSTEMS
M Coons, M Hussain, BW Wang
Mathematika 62 (3), 884-897, 2016
62016
The Legacy of Kurt Mahler
JM Borwein, Y Bugeaud, M Coons
Notices of the AMS 62 (5), 2015
62015
The system can't perform the operation now. Try again later.
Articles 1–20